I stopped to take Isoderm 6 months ago and in a couple of months after I started to face it's side effects (apart from dry skin and lips while using it). Earlier I had a great impression, I was very happy to go out without using any make up and have a clean and smooth skin. However, now acne seems to come back in a stronger form (as before on the chest, face and back). But the worst thing is that I have a very strong hair loss, my hair became very thin and I don't know what can I do about it. I tried different shampoos and treatments, vitamins for hair, nothing seems to work. I'm really scared to be bald. My doctor only prescribing me vitamins that don't bring anything. Do you know if there is anything what can help to stop it? Please help.
Your acne may not get better the first time you use Isoderm (isotretinoin). You may need to use it again. You need to have a couple of months break before you take another course.
Hair loss (or alopecia) from taking Isoderm (isotretinoin) is one of the potential side effects that some people experience. Although it is considered to be rare and one of the more minor side effects, it is clearly visible and does occur.
In most cases the hair should grow back once the drug treatment is completed. However in some cases it can be permanent. There is no way to know beforehand if the hair loss will be temporary or permanent.
You should see a dermatologist for advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 11 Jul 2011 • 2 answers
Posted 12 Feb 2013 • 1 answer
Dry skin, neon pee, funky smell, stains, tender enlarged breasts, greasy hair..All symptoms of what?
Posted 27 Jan 2016 • 0 answers
Posted 29 Sep 2017 • 0 answers